| Model Number |
365963 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd microtainer® z there was poor barrier separation of the sample.The following information was provided by the initial reporter.The customer stated: "the sample is not spinning properly during centrifugation and has to be spin multiple times in order for the sample to separate properly.".
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos for evaluation.Therefore, retention samples of the incident lot were selected from bd inventory for evaluation and upon completion, issues relating to poor serum were observed.Bd was able to duplicate the customer¿s indicated failure mode, poor serum, because the defect was evident in the testing of the complaint lot samples.Visual evaluations of both complaint lot (retains) and control samples poor serum for all visual observations evaluated.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode poor serum.Bd was not able to identify a root cause for the indicated failure mode.Factors that may contribute to poor serum were evaluated through a clinical study to verify the design of the device met it¿s intended use.The result of the study showed that the device performed as expected and we were unable to determine any external contributor to this reported issue.
Event or Problem Description